MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of returned device is in progress.A follow up report will be submitted when the evaluation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Vascular access team (vat) was requested to evaluate patient's picc due to report of difficult aspiration and air being aspirated from picc.Vat assessed picc and found that there was no blood return with aspiration, but only air.Unable to identify evidence of fracture; however, unable to flush the line with air in the catheter.
 
Additional Manufacturer Narrative
A 2.6f double lumen vascu-picc was returned for evaluation.The lumen was trimmed at the 19cm mark.A visual examination of the device revealed no obvious abnormalities or defects.A functional exam was performed.The red 21ga lumen aspirated and flushed without resistance or difficulty.No air was noted in the line.The white 23ga lumen could be aspirated and flushed, but with difficulty.No air was noted in the line.No leaks were identified.The reported failure could not be duplicated.A review of the manufacture records showed the device was manufactured according to specification with no non-conformances or abnormalities.No device failure was found.We are unable to determine the cause or factors that may have contributed to this event.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9930373
Report Number2518902-2020-00019
Device Sequence Number14144489
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2022
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMNRM760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 MO
Patient Weight3